Topological and variational methods of nonlinear analysis and their applications
V. G. Zvyagin,
Yu. E. Gliklikh and
V. V. Obukhovskii
Abstract and Applied Analysis, 2006, vol. 2006, 1-2
Date: 2006
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/093926.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/093926.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:093926
DOI: 10.1155/AAA/2006/93926
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().